# SDR DALA2022070104600

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2301474) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPOR FROM STA 787 TO STA 827 ABOVE STRINGER 26RH AT AFT CARGO COMPARTMENT. FLOOR SUPPORT FROM STA 787 TO STA 827 ABOVE STRINGER 26RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
